Follow
Beka Ergemlidze
Beka Ergemlidze
Alfréd Rényi Institute of Mathematics
Verified email at phd.ceu.edu
Title
Cited by
Cited by
Year
A note on the maximum number of triangles in a C5‐free graph
B Ergemlidze, A Methuku, N Salia, E Győri
Journal of Graph Theory 90 (3), 227-230, 2019
302019
Asymptotics for Turán numbers of cycles in 3-uniform linear hypergraphs
B Ergemlidze, E Győri, A Methuku
Journal of Combinatorial Theory, Series A 163, 163-181, 2019
272019
Avoiding long Berge cycles: the missing cases k = r + 1 and k = r + 2
B Ergemlidze, E Győri, A Methuku, N Salia, C Tompkins, O Zamora
Combinatorics, Probability and Computing 29 (3), 423-435, 2020
192020
Triangles in -free graphs and Hypergraphs of Girth Six
B Ergemlidze, A Methuku
arXiv preprint arXiv:1811.11873, 2018
142018
On the Rainbow Tur\'an number of paths
B Ergemlidze, E Győri, A Methuku
arXiv preprint arXiv:1805.04180, 2018
132018
On -uniform hypergraphs avoiding a cycle of length four
B Ergemlidze, E Győri, A Methuku, N Salia, C Tompkins
arXiv preprint arXiv:2008.11372, 2020
72020
Turán number of an induced complete bipartite graph plus an odd cycle
B Ergemlidze, E Győri, A Methuku
Combinatorics, Probability and Computing 28 (2), 241-252, 2019
72019
New bounds for a hypergraph bipartite Turán problem
B Ergemlidze, T Jiang, A Methuku
Journal of Combinatorial Theory, Series A 176, 105299, 2020
32020
Minimizing the number of complete bipartite graphs in a -saturated graph
B Ergemlidze, A Methuku, M Tait, C Timmons
arXiv preprint arXiv:2101.00507, 2021
22021
-uniform hypergraphs without a cycle of length five
B Ergemlidze, E Győri, A Methuku
arXiv preprint arXiv:1902.06257, 2019
22019
A note on the linear cycle cover conjecture of Gyárfás and Sárközy
B Ergemlidze, E Győri, A Methuku
The Electronic Journal of Combinatorics, P2. 29-P2. 29, 2018
22018
3-uniform hypergraphs and linear cycles
B Ergemlidze, E Gyori, A Methuku
SIAM Journal on Discrete Mathematics 32 (2), 933-950, 2018
22018
3-uniform hypergraphs and linear cycles
B Ergemlidze, E Gyori, A Methuku
SIAM Journal on Discrete Mathematics 32 (2), 933-950, 2018
22018
A note on the maximum size of berge-c4-free hypergraphs
B Ergemlidze
Discrete Mathematics 344 (4), 112262, 2021
12021
On the Linear Cycle Cover Conjecture of Gy\'arf\'as and S\'ark\" ozy
B Ergemlidze, E Győri, A Methuku
arXiv preprint arXiv:1609.04761, 2016
12016
Transversal Ck-factors in subgraphs of the balanced blow-up of Ck
B Ergemlidze, T Molla
Combinatorics, Probability and Computing, 1-17, 2021
2021
The exact linear Tur\'an number of the Sail
B Ergemlidze, E Győri, A Methuku
arXiv preprint arXiv:2005.07918, 2020
2020
Extremal Problems in Graphs and Hypergraphs
B Ergemlidze
Central European University Budapest, Hungary, 0
Linear cycle-free hypergraphs, covers by linear cycles
B Ergemlidze, E Gyori, A Methuku
10th Japanese-Hungarian Symposium on Discrete Mathematics and Its …, 0
Characterizing of digraphs with every edge in a fixed number of cycles
B Ergemlidze
The system can't perform the operation now. Try again later.
Articles 1–20